# SDR SWAA2023053128894

- Difficulty date: April 18, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 129.50 AND 17 INCHES FROM FRONT SPAR AT LT HORIZONTAL STABILIZER 2023-258088<[01] EDDY CURRENT EQUIPMENT P/N: NORTEC500D; S/N: N500X12101V022237; DUE DATE: 26-JAN-24.;[02] TOOL USED: EDDY CURRENT EQUIPMENT. P/N: NORTEC 600D. S/N: 210138003. DUE DATE: 27-MAR-24.;[03] PERFORMED REPAIR ON INSPAR RIB 129.50 AT LT HORIZONTAL STABILIZER BTW 15 INCHES TO 20 INCHES FROM FRONT SPAR AND 5 VERTICAL INCHES. IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4. SEE INDIVIDUAL SIGN-OFF BELOW;[04] PERFORMED REPAIR ON INSPAR RIB 129.50 AT LT HORIZONTAL STABILIZER BTW 15 INCHES TO 20 INCHES FROM FRONT SPAR AND 5 VERTICAL INCHES. IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4. SEE INDIVIDUAL SIGN-OFF BELOW CERTIFIED AS RII
